Article citationsMore >>

M.A. Akbar, N.H.M. Ali, Exp-function method for Duffing Equation and new solutions of (2+1) dimensional dispersive long wave equations. Prog. Appl. Math. 1(2) (2011) 30-42.

has been cited by the following article:

Article

Enhanced (G’/G)-Expansion Method to Find the Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics

1Department of Mathematics, Pabna University of Science and Technology, Pabna, Bangladesh

2Department of Applied Mathematics, University of Rajshahi, Rajshahi, Bangladesh


International Journal of Partial Differential Equations and Applications. 2013, Vol. 1 No. 1, 6-12
DOI: 10.12691/ijpdea-1-1-2
Copyright © 2013 Science and Education Publishing

Cite this paper:
Md. Ekramul Islam, Kamruzzaman Khan, M. Ali Akbar, Rafiqul Islam. Enhanced (G’/G)-Expansion Method to Find the Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics. International Journal of Partial Differential Equations and Applications. 2013; 1(1):6-12. doi: 10.12691/ijpdea-1-1-2.

Correspondence to: Kamruzzaman  Khan, Department of Mathematics, Pabna University of Science and Technology, Pabna, Bangladesh. Email: k.khanru@gmail.com

Abstract

In the present paper, we construct the traveling wave solutions involving parameters for the (2+1)-dimensional cubic Klein-Gordon equation (cKG) via Enhanced (G’/G)-expansion method. The efficiency of this method for finding these exact solutions has been demonstrated. As a result, a set of solitary wave solutions are derived, which are expressed by the combinations of rational, hyperbolic and trigonometric functions involving several parameters. It is shown that the method is effective and can be used for many other nonlinear evolution equations (NLEEs) in mathematical physics.

Keywords